MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP 01.26.2848MHC DOUBLE MOBILITY HC LINER Ø 48/28; HIP DOUBLE MOBILITY HC LINER

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP 01.26.2848MHC DOUBLE MOBILITY HC LINER Ø 48/28; HIP DOUBLE MOBILITY HC LINER
Model Number 01.26.2848MHC
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 june 2023: lot: 180667: (b)(4) items manufactured and released on 17-may-2018.Expiration date: 2023-05-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Clinical evaluation performed by medical affairs director: revision surgery 4 years and 4 months after primary tha due to hip instability.According to report, it was reported posterior subluxation at 50 degree hip flexion, 10 degree adduction and beyond 45 degrees of internal rotation due to bone to bone impingement anteriorly.From the preop image, the stem looks slightly undersized.The reason of this choice cannot be assessed on the basis of a single anteroposterior radiographic projection.From the post-op radiographic image, a (presumably) intraoperative fracture solved with cerclage is visible but no information was given regarding this event.With the information at hand, the reason of this failure cannot be determined.Other device involved: cup: versafitcup 01.26.48mb acetabular shell ø 48 (k083116) lot: 178346: (b)(4) items manufactured and released on 14-mar-2018.Expiration date: 2023-03-04.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision surgery at 4 years and 4 months post primary for hip instability (sub luxation).All devices revised successfully.
 
Additional Manufacturer Narrative
Correct device info received.The products involved in the complaints are not registered in usa, therefore no initial emdr should have been sent.

Brand Name
CUP: VERSAFITCUP 01.26.2848MHC DOUBLE MOBILITY HC LINER Ø 48/28
Common Device Name
HIP DOUBLE MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17361803
Report Number3005180920-2023-00520
Device Sequence Number6091323
Product Code MEH
UDI-Device Identifier07630030807244
UDI-Public07630030807244
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2023
Device Model Number01.26.2848MHC
Device Catalogue Number01.26.2848MHC
Device Lot Number180667
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale